# SDR DXTA200601296

- Difficulty date: March 14, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600526
- Aircraft time: 5,719 hours, 4,792 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING APPLIED BRAKES AT APPROX, 90-100 KTS, BOTH BRAKE PEDALS ON CAPTAIN SIDE FELT HARD AND NO EFFECTIVE BRAKE ACTION FOR 3 SEC, THEN BRAKES FELT NORMAL AND BRAKE ACTION RESUMED.  REMOVED AND INSPECTED BOTH LEFT AND RIGHT WHEEL SPEED TRANSDUCERS INSPECTED BOTH LEFT AND RIGHT SIDE ANTI SKID WIRING.  NO DEFECTS NOTED.  REINSTALLED LEFT AND RIGHT TRANSDUCERS, PERFORMED TAXI CHECK ON AIRCRAFT BRAKES RESPONDED NORMAL, NO FAULTS FOUND ON ANTI-SKID CONTROLLER IAW CE560 M/M 32-42-00.
